# SDR SWAA012012

- Difficulty date: July 17, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 53,751 hours, 36,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EEPLS TRACK LOOSE AT ROW 8.  SECURED EEPLS PER MM.
